# SDR SWAA2025041423675

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 38,962 hours, 18,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY EXIT SIGN ILLEGIBLE<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-01-960-802-NG (EXIT SIGN - LIGHT ASSEMBLY REPLACEMENT - PERMANENT)]
